# SDR 95FDEA01443

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 7075T6
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON BS 740 FRAME AT LBL 3.  DISCOVERED ADDITIOINAL CORROSION FROM STR 1L - 3L.  MECHANICALLY REMOVED CORROSION FROM FRAME FLANGE.  CUT OUT DAMAGED SKIN AT BS 742, LBL 3.  REPAIRED FRAME AND SKIN PER FEDEX EA NR 7-5310-25835.
